Skip to Content

What antidepressant is least likely to affect libido and/or weight gain?

Responses (2)

Factfinder411 24 Jul 2013

Wellbutrin I was told helps with weight loss from my shrink bc I tried Paxil and gain 20lbs. I barely eat due to ulcers, so you just may want to ask what your options are.

RonMan 24 Jul 2013

This depends on the individual, and results can vary widely. Wellbutrin is listed as having few sexual side effects and no weight issues. So is Vibryd; however, there have been individual reports of problems with both.

Personally, neither problem has appeared for me with either drug, and my research has shown this to be true for about 97% of users. If you are in that small fraction that reacts to either of these, then all bets are off.

Please talk to your psychiatrist about your concerns. (S)he can be more specific, perhaps with other drugs that I have not used, based on your history and symptoms.

Regards,

RonMan

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Metformin - off label use - weight loss?

Posted 15 Mar 2011 12 answers

Cymbalta and Weight Gain?

Posted 8 Oct 2013 15 answers

Does sertaline make you gain weight?

Posted 20 Oct 2014 2 answers

Weight gain antidepressants?

Posted 25 Aug 2015 2 answers